# SDR C2XA07TY056

- Difficulty date: October 11, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 13,995 hours, 7,421 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569009409
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A CURRENT C-CHECK INSPECTION THE LT AILERON PCA BRACKET HAD A BUSHION THAT WAS FOUND TO BE OUT OF LIMITS.  MAINTENANCE REPLACED THE PCA BRACKET AND REINSTALL THE AILERON IAW EMB 145XR AMM 27-10-00 AND EC 5750-01177.  ALL WORK WAS ACCOMPLISHED AND OPS CHECK GOOD.  A/C WILL BE RELEASED AT THE END OF THE C-CHECK.
